# SDR CA000328015

- Difficulty date: February 25, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 53,963 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2612 · Fire Detection
- Part: Computer
- Part number: 6226087107
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: A

## Discrepancy

(CAN) CARGO FIRE WARNING ON EICAS AP 410 FT AND SMOKE IN CABIN AFTER FIRE DRILL WITH NR 1 FIRE BOTTLE DISCHARGED IN CARGO BAY. SUSPECT DISCHARGE INTO BAY WAS SMOKE IN CABIN. REPLACED EICAS COMPUTER.
